# SDR DALA2019071504243

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON #17L IN STA Y=1022 (CPAX). NRC 00554: CRACK ON LONGERON #17L IN STA Y=1022 WAS REPAIRED PER SRM 53-00-05-2R FIG 201. (LP #1171072)
